# SDR 2003UALA00359

- Difficulty date: April 1, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT EXPERIENCED AILERON PROBLEMS PRIOR TO LANDING.  AUTOPILOT WARNING RECEIVED.   DISCONNECTED AUTO PILOT.  AIRPLANE COULD NOT TURN LEFT (RIGHT TURNS OK).
